Vol. 72, No. 1, 1977

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the integral means of univalent, meromorphic functions

Albert Edward Livingston

Vol. 72 (1977), No. 1, 167–180
Abstract

We consider two classes of functions, univalent and meromorphic in the unit disk Δ. The first class is normalized by requiring that the functions be nonzero in Δ with f(0) = 1 and a pole at a fixed point, p, 0 < p < 1. In the second class the functions are allowed to have a zero with fixed magnitude. Theorems concerning the integral means of functions in both classes are proven and consequences of these theorems are considered.

Mathematical Subject Classification
Primary: 30A32, 30A32
Milestones
Received: 11 October 1976
Published: 1 September 1977
Authors
Albert Edward Livingston